# SDR CALA2023081402494

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 78,951 hours, 28,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD7170110
- Part serial: 156282
- Condition: Discharged
- Location: M1676
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY POWER PACK, M1676, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK. (REF: AAR NR 99977768). REPLACED BATTERY PACK ON M1676 IAW B737 AM 33-51-06-960-805, OPS CHECK GOOD (WORK ACCOMPLIHSED BY V942722 AND AAR QC V911027).
